Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

No Periods Health Feed

Hi. My wife had her last period on 6th of july. But she took primolut n tablet as we were going to holy trip. Again she got her periods on 10th july and completed on 15th. We had unprotected sex on 16th, 17th and 3rd of august. Now she missed periods till the date. Checked for pregnancy on 13th august at home. It was negative. Today she experienced increased salivation and nausea. Is she pregnant? Or the side effects of previously used tablets? What to do to hasten periods?

Dr. Girish Dani 90% (4136 ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
Hi. My wife had her last period on 6th of july. But she took primolut n tablet as we were going to holy trip. Again s...
Can not be the side effects of previously used (in July) tablets now. Either repeat urine test after few days if period does not appear or get blood test serum HCG-beta done neow.
1 person found this helpful
Submit FeedbackFeedback

I have taken susten tab for 5 days. Post delivery 8 months. I have not got my periods even after stopping it after 15 days. Still doc said to take the birth control injection. Doc says its the symptoms for pcos. please advice.

Dr. Jatin Soni 97% (38714 ratings)
MBBS
General Physician, Mumbai
I have taken susten tab for 5 days. Post delivery 8 months. I have not got my periods even after stopping it after 15...
Delay in periods can be due to breast feeding and To clear your doubts get an ultrasound pelvis done to rule out any pathology and follow up with reports.
Submit FeedbackFeedback

Hello doctor, I'm 27 years old with two kids. Last month, I missed my periods. So, was taken pregnancy test it was dark pink line at C, and faint line at T. Is I'm pregnant now?

Dr. Sameer Kumar 91% (4458 ratings)
MBBS, MD - Obstetrtics & Gynaecology, FMAS, DMAS, Fellowship in Assisted Reproductive technology
Gynaecologist, Noida
Hello doctor, I'm 27 years old with two kids. Last month, I missed my periods. So, was taken pregnancy test it was da...
Hello, A faint line indicates a possible pregnancy. Please repeat the test again after a week or get a serum beta hcg test done.
Submit FeedbackFeedback

I am married for 3.4 years and not able to conceive after trying for 6 months. Now when I consulted gyn she told to take L+syrup and productive F tablets. And to take HCG, SEMEN analysis and UlTRASOUND. My periods are not regular. ITS Goes as -JAN 29, MARCH 20, APRIL 30, JUNE 28, AUGUST 1. please suggest me what to do. I want to conceive naturally.

Dr. Girish Dani 90% (4136 ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
I am married for 3.4 years and not able to conceive after trying for 6 months. Now when I consulted gyn she told to t...
Any couple desirous of pregnancy and not getting same naturally by intercourse around ovulation for 1 year, must meet Gynecologist or infertility specialist accepting facts that it needs many reports and different trials of treatment. Means couple must have patience and go to one in whom they have trust to stick for long time.
Submit FeedbackFeedback

I am 27 amd had my first iui cycle on 21st july and my lmp was 10th july. Still I didn't get my period but from 11th evening I found sometimes rust/dark brown colour spotting. And from 12th there occurs a bright red bleeding without clots not as heavy like menstrual periods and not fill pads. I am confused about this spotting whether its a implantation bleeding or a periods. When is the best time to take pregnancy test.

Dr. K V Anand 94% (23546 ratings)
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
I am 27 amd had my first iui cycle on 21st july and my lmp was 10th july. Still I didn't get my period but from 11th ...
Dear lybrate-user. I can understand. Please don't be panic. I suggest you to consult a infertility specialist in person. We are here to help you in every aspect of your mental and physical health. Any sexual or psychological problems can be cured with the help of various methods and therapies. I suggest you to post your query with every detail here. We will help you in overcoming your problems certainly. Take care.
Submit FeedbackFeedback

After primolut its 9th day no Periods yet please sugest wt I can do n its sure am not pregnant any vitamin tablets help me to get periods.

Dr. Girish Dani 90% (4136 ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
After primolut its 9th day no
Periods yet please sugest wt I can do n its sure am not pregnant any vitamin tablets he...
After stopping primolut? As anyone will get withdrawal bleeding after stopping same. If 9 days have passed after stopping Primolut then meet Gynecologist to change treatment
Submit FeedbackFeedback

I am 30 years old female. I am having irregular periods from last 6 months .I do not have thyroid problem and anaemia .I have not had a period 2 months. What should I do.

Dr. Jatin Soni 97% (38714 ratings)
MBBS
General Physician, Mumbai
I am 30 years old female. I am having irregular periods from last 6 months .I do not have thyroid problem and anaemia...
To clear your doubts get an ultrasound pelvis done to rule out any pathology and follow up with reports and as of now we can take Tablet primolutN after clinical examination for initiation of withdrawal bleeding.
5 people found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for No Periods treatment

View fees, clinic timings and reviews